# SDR AALA20160802002

- Difficulty date: August 1, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 88,176 hours, 14,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024092008
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ON LOWER LEFT CORNER OF R1 DOOR IS MISSING.  AIRCRAFT GROUNDED.  INSTALLED EXIT SIGN ASSEMBLY IAW MM 33-51-09. OPS CHECKED NORMAL.
